... last Feb. I am presently taking lithium, seroquel, xanex and clonazepam. It seems the clonazepam and seroquel work the best for me. The lithium makes me cry the whole time I take it. Does this go away??
yes the crying does go away this is an old message so u probably know that by now i bet it took a while if it was really bothersome my friend close friend got off of the lithium it was too strong for her. did nothing she just layed around and cryed and slept. hope u are doing ok i had a tough experience on lithium got very sick not to be gross i even friggen bled like crazy like it was my mensy but not time for it. i dont think although it works great in some people they should prescibe it anymore just my opinion though so it doesnt matter but u have to get your blood checked all the time and it can turn to toxic in your system just an FYI u probably already know
lol always janymak
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Posted 5 Jul 2013 • 2 answers
Posted 21 Feb 2015 • 2 answers
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Posted 17 Jan 2017 • 1 answer
Carbon monoxide poisoning over three weeks at low levels does it cause nasal congestion and and lon?
Posted 17 days ago • 0 answers